MathSciNet Relay Station
MathSciNet bibliographic data
MR1745598 13D03
Holm, Thorsten Hochschild cohomology rings of algebras $k[X]/(f)$. Beiträge Algebra Geom. 41 (2000), no. 1, 291–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement